I am a 20 year old female childhood cancer surviver and i take medicine for my thyroid i don't produce enough of it , and i am wondering should i be feeling bad after like a week if not even, of not taking my medicine simply because i ran out thankfully tomorrow i go to the doctors but i was wondering what the symptoms are i am feeling achy and kinda like i have the flue i have a head ache and im sweating alot ,but that could be beacause of the heat im am just curiouse if these symptroms are involved in me not having my meds for a couple of days thank you
It depends somewhat on your dosage, but not taking it for a week can definitely have an effect. If you have a look through this list of typical hypo symptoms, I think you will find a few that are familiar.
What type of cancer did you go through? The reason I ask is to better understand how it affected your thyroid.
In preparation for your doctor visit tomorrow, if you will post your thyroid test results and reference ranges shown on the lab report, members will be glad to comment on the adequacy of testing and treatment, and advise further.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.